Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 30, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 8:44 PM CST for Mississippi County, New Madrid County, Scott County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 8:44 PM CST (02:44 UTC)
- Expired
- Feb 5, 2008, 9:15 PM CST
- In force
- 31 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Mississippi County, MO, New Madrid County, MO, Scott County, MO
The radar
The Paducah radar (KPAH), 75 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 8:55 PM CST | TSTM WND GST 60 | Price Landing, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 3:09 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 2.7 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1569 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KPAH 060244
TORPAH
MOC133-143-201-060315-
/O.NEW.KPAH.TO.W.0030.080206T0244Z-080206T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
844 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI
NORTHEASTERN NEW MADRID COUNTY IN SOUTHEAST MISSOURI
SOUTHERN SCOTT COUNTY IN SOUTHEAST MISSOURI
* UNTIL 915 PM CST.
* AT 843 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A TORNADO 6 MILES WEST OF MOREHOUSE...MOVING EAST AT 55 MPH.
* THE TORNADO WILL BE...
NEAR MOREHOUSE...DELMO AND SALCEDO BY 850 PM CST...
NEAR BROWNS AND SIKESTON BY 855 PM CST...
NEAR MINER AND SARGENT BY 900 PM CST...
NEAR BERTRAND BY 905 PM CST...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 3684 8971 3686 8970 3694 8970 3696 8972
3700 8973 3708 8938 3705 8938 3702 8934
3671 8938 3671 8971
TIME...MOT...LOC 0244Z 254DEG 49KT 3682 8978
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Feb 5, 4:30 PM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008
.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.
LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.
AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.
BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.
MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.
BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.
AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.
&&
.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
WAYNE MO.
IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
POSEY-VANDERBURGH-WARRICK.
&&
PUBLIC...PRESLEY
AVIATION...SHANKLINHazardous weather outlook, Feb 5, 1:23 PM CST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 123 PM CST TUE FEB 5 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-061030- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 123 PM CST TUE FEB 5 2008 ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING... ...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY. THERE IS A MODERATE RISK OVER THE REST OF THE AREA. THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND THEY MAY DEVELOP INTO SUPERCELLS. THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN EXITING THE AREA AROUND 2 OR 3 IN THE MORNING. THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE. DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD WARNINGS OR STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO THIS EVENING. ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD CLOSURES ARE ENCOURAGED.
In the hours before
Local storm report, Feb 5, 8:15 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
815 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND DMG BELLE RIVE 38.23N 88.74W
02/05/2008 JEFFERSON IL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN IN TOWN.
0638 PM TSTM WND DMG 2 SW DU QUOIN 37.98N 89.26W
02/05/2008 PERRY IL LAW ENFORCEMENT
CAMPER TRAILER BLOWN ACROSS ROAD AND INTO UTILITY POLE ON
WELLS STREET.
&&
DRSLocal storm report, Feb 5, 8:19 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
819 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL POPLAR BLUFF 36.76N 90.41W
02/05/2008 E0.75 INCH BUTLER MO EMERGENCY MNGR
0745 PM TSTM WND DMG POYNOR 36.52N 90.91W
02/05/2008 RIPLEY MO EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS COUNTY ROADS
FROM POYNOR TO CURRENT VIEW. THERE IS ALSO SOME
STRUCTURAL DAMAGE.
&&
DLLLocal storm report, Feb 5, 8:21 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
821 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD POSEYVILLE 38.17N 87.78W
02/05/2008 POSEY IN TRAINED SPOTTER
STANDING WATER ON HIGHWAY AND SECONDARY ROADS WEST OF
TOWN.
&&
DLLSpecial weather statement, Feb 5, 8:32 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 832 PM CST TUE FEB 5 2008 ILZ083-085>094-INZ081-082-085>088-KYZ004-005-014-018-MOZ087-110>112- 114-060400- ALEXANDER IL-BALLARD KY-CAPE GIRARDEAU MO-GALLATIN IL-GIBSON IN- HARDIN IL-HENDERSON KY-JOHNSON IL-MASSAC IL-MCCRACKEN KY- MISSISSIPPI MO-NEW MADRID MO-PIKE IN-POPE IL-POSEY IN-PULASKI IL- SALINE IL-SCOTT MO-SPENCER IN-STODDARD MO-UNION IL-UNION KY- VANDERBURGH IN-WARRICK IN-WHITE IL-WILLIAMSON IL- 832 PM CST TUE FEB 5 2008 SHORTLY BEFORE 830 PM...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ACROSS SOUTHWEST INDIANA...SOUTHERN ILLINOIS...AND EXTREME SOUTHEAST MISSOURI. THE LINE EXTENDED FROM JUST WEST OF EVANSVILLE INDIANA TO HARRISBURG AND ANNA ILLINOIS TO CAPE GIRARDEAU AND DEXTER MISSOURI. GENERAL MOVEMENT WAS EAST NORTHEAST AT 40 TO 45 MPH. THIS LINE WILL CONTINUE TO SHIFT EAST THROUGH 10 PM... IMPACTING COMMUNITIES FROM BOONVILLE INDIANA TO VIENNA AND CAIRO ILLINOIS TO NEW MADRID MISSOURI. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF INCH IN DIAMETER IN ADDITION TO STRONG WINDS OF 40 TO 50 MPH. STRONGER CELLS MAY BECOME SEVERE AS WELL. ALSO BE PREPARED FOR TORRENTIAL RAINS WHICH MAY REDUCE VISIBILITIES TO NEAR ZERO AND CREATE PONDING OF WATER ON ROADWAYS...MAKING DRIVING HAZARDOUS. RJP
Local storm report, Feb 5, 8:40 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
840 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 7 ENE FRUITLAND 37.49N 89.52W
02/05/2008 E1.00 INCH CAPE GIRARDEAU MO EMERGENCY MNGR
PEA TO QUARTER SIZED HAIL AT HIGHWAYS 177 AND J.
&&
DRSLocal storm report, Feb 5, 8:43 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
843 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG GREENVILLE 37.21N 87.18W
02/05/2008 MUHLENBERG KY TRAINED SPOTTER
NUMEROUS POWER LINES DOWN IN THE CITY AND THERE IS A
WIDESPREAD POWER OUTAGE.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:31 PM CST | Severe Thunderstorm Warning | PAH | Carter, Ripley | 29 min |
| Feb 5, 6:59 PM CST | Tornado Warning | PAH | Cape Girardeau | 31 min |
| Feb 5, 7:08 PM CST | Tornado Warning | PAH | Ripley | 52 min |
| Feb 5, 7:28 PM CST | Flash Flood Warning | PAH | Bollinger, Butler, Cape Girardeau, Carter, New Madrid, Perry and 3 more | 6 hr |
| Feb 5, 7:33 PM CST | Severe Thunderstorm Warning | PAH | Bollinger | 27 min |
| Feb 5, 7:50 PM CST | Tornado Warning | PAH | Butler | 40 min |
| Feb 5, 8:13 PM CST | Tornado Warning | PAH | Stoddard | 47 min |
| Feb 5, 8:57 PM CST | Tornado Warning | PAH | New Madrid | 33 min |
| Feb 5, 9:07 PM CST | Tornado Warning | PAH | Mississippi | 23 min |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.